# SDR HEEA079562

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N4180F
- Make and model: Bell 206L-3
- Aircraft time: 12,391 hours
- System (JASC): 3150 · Central Warning
- Part: Indicator
- Part number: 75028517
- Part serial: 1488
- Condition: Malfunctioned
- Location: Caution Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION CHIP CAUTION LIGHT SEGMENT LOOSE AND STAYS ON DIM. REPLACED WITH SERVICEABLE PART.
